CureZone   Log On   Join
Re: help- nausea feeling after dosage
 
boondoc Views: 1,977
Published: 13 years ago
 
This is a reply to # 1,088,205

Re: help- nausea feeling after dosage


My take on it is that the nauesa or other symptoms is from "a high amount of toxins being released faster than your body can get rid of them". There fore back down your dose for a few days by one or 2 drops and stay at that level, knowing they are working but not causing to much toxin to be release all at once. After a few days to a week at that dose you can start raising your levels again.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.625 sec, (1)